# SDR SWIA201333132

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,281 hours, 45,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST ROW OF EMERGENCY TRACK FLOOR LIGHTING WILL NOT ILLUMINATE.  (FLT 5529)  REPAIRED BROKEN WIRE AT FORWARD CONNECTOR IAW AMM.  OPS CHECK GOOD.
